Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 77, NWS Springfield, MO

May 20, 2013Christian County, Greene County, Lawrence County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 20, 2013, 6:43 PM CDT for Christian County, Greene County, Lawrence County, Missouri. It was in force for 62 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2013, 6:43 PM CDT (23:43 UTC)
Expired
May 20, 2013, 7:45 PM CDT
In force
62 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, MO, Greene County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 22 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 6:53 PM CDTHAIL 1.5Aurora, MOPICTURE FROM SOCIAL MEDIA. TIME WAS ESTIMATED.
May 20, 6:57 PM CDTHAIL 1Marionville, MOTIME OF EVENT ESTIMATED.
May 20, 6:58 PM CDTHAIL 0.88Willard, MO
May 20, 7:15 PM CDTTSTM WND DMGBattlefield, MOPICTURE FROM SOCIAL MEDIA OF A TREE SNAP AND FELL ON AN OUT BUILDING. TIME WAS ESTIMATED.
May 20, 7:50 PM CDTTSTM WND DMG6 S Springfield, MODELAYED REPORT OF A TREE DOWN NEAR CAMPBELL ROAD AND NOTTINGHAM ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 12:46 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-445 J/kg
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WUUS53 KSGF 202343
SVRSGF
MOC043-077-109-210045-
/O.NEW.KSGF.SV.W.0077.130520T2343Z-130521T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
643 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  GREENE COUNTY IN SOUTHWEST MISSOURI...
  EASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 745 PM CDT

* AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERONA...AND
  MOVING NORTHEAST AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ASH GROVE...AURORA...BASSVILLE...BATTLEFIELD...BILLINGS...BOIS
  D'ARC...CAVE SPRINGS...CHESAPEAKE...CLEVER...EBENEZER...FAIR
  GROVE...FREMONT HILLS...GALLOWAY...GLIDEWELL...HALLTOWN...
  MARIONVILLE...NIXA...REPUBLIC...SACVILLE...SPRINGFIELD...
  STRAFFORD...TURNERS...VERONA AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 48 AND 90 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3693 9388 3698 9387 3713 9377 3728 9362
      3743 9352 3741 9308 3709 9306 3700 9353
      3700 9360 3692 9362
TIME...MOT...LOC 2343Z 232DEG 44KT 3694 9378

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
1 follow-up statement
583 
WWUS53 KSGF 210019 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT MON MAY 20 2013

MOC109-210028-
/O.CAN.KSGF.SV.W.0077.000000T0000Z-130521T0045Z/
LAWRENCE MO-
719 PM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAWRENCE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3725 9355 3742 9333 3741 9308 3709 9306
      3700 9353 3700 9360
TIME...MOT...LOC 0018Z 232DEG 44KT 3720 9336

$$

MOC043-077-210045-
/O.CON.KSGF.SV.W.0077.000000T0000Z-130521T0045Z/
CHRISTIAN MO-GREENE MO-
719 PM CDT MON MAY 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE AND
NORTHWESTERN CHRISTIAN COUNTIES UNTIL 745 PM CDT...

AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REPUBLIC...AND
MOVING NORTHEAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BASSVILLE...BATTLEFIELD...BILLINGS...BOIS D'ARC...CLEVER...
EBENEZER...FAIR GROVE...FREMONT HILLS...GALLOWAY...GLIDEWELL...
REPUBLIC...SPRINGFIELD...STRAFFORD...TURNERS AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 62 AND 90 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.

50 MPH WINDS HAVE BEEN REPORTED IN REPUBLIC WITH THIS STORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3725 9355 3742 9333 3741 9308 3709 9306
      3700 9353 3700 9360
TIME...MOT...LOC 0018Z 232DEG 44KT 3720 9336

HAIL...1.00IN
WIND...60MPH

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:41 PM CDT, 2 minutes earlier.

Area forecast discussion, May 20, 6:41 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT MON MAY 20 2013

...MESOSCALE DISCUSSION UPDATE ON SEVERE WEATHER THIS EVENING...

.MESOSCALE DISCUSSION...
ISSUED AT 640 PM CDT MON MAY 20 2013

SEVERE STORMS ARE OCCURRING ACROSS THE REGION THIS EVENING. STORMS
HAVE DEVELOPED FROM CENTRAL MISSOURI TO THE SOUTHWEST ACROSS
WESTERN MISSOURI INTO NORTHEASTERN OKLAHOMA. THESE STORMS ARE
ARE DEVELOPING INTO LINE SEGMENTS.

LOW LEVEL SHEAR HAS INCREASED OVER THE AREA AS A LOW LEVEL JET HAS
INCREASED ACROSS THE REGION. DESPITE THE CLOUD COVER TODAY...THE
VERY MOIST AIRMASS IS STILL RESULTING IN AN UNSTABLE AIRMASS AS ML-
CAPE VALUES ARE GENERALLY IN THE 2000 TO 3000 J/KG RANGE AHEAD OF
THE STORMS. 0-1KM BULK SHEAR VALUES HAVE INCREASED INTO THE 25 TO 30KT
RANGE AHEAD OF THE LINE. THE INSTABILITY SUPPORTS A STRONG
DAMAGING WIND RISK WITH WINDS IN EXCESS OF 70 TO 80 MPH WITH ANY
BOWING SEGMENTS THAT DEVELOP WITH THE LINE SEGMENTS THIS EVENING.

IN ADDITION TO THE STRAIGHT LINE WIND RISK 0-3KM BULK SHEAR VALUES
ARE 35 TO 45KT. ANY LINE SEGMENTS THAT BOW TO THE EAST TO
NORTHEAST WOULD SUPPORT BALANCE AND MESOVORTICES DEVELOPMENT AND
TORNADOES DEVELOPING WITHIN THE LINE SURGES THIS EVENING ACROSS
THE ENTIRE AREA.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY NIGHT)
ISSUED AT 310 PM CDT MON MAY 20 2013

THE ACTIVE WEATHER PATTERN WILL CONTINUE THIS AFTERNOON INTO
TUESDAY AS A STRONG STORM SYSTEM INTERACTS WITH A VERY MOIST AND
UNSTABLE AIRMASS. A COLD FRONT EXTENDS ACROSS EASTERN KANSAS INTO
CENTRAL MISSOURI THIS AFTERNOON. STORMS ARE DEVELOPING ALONG THE
FRONT FROM WEST CENTRAL MISSOURI DOWN TO CENTRAL MISSOURI THIS
AFTERNOON. INSTABILITY AND DEEP LAYER SHEAR ARE RESULTING IN THESE
STORMS BEING SUPERCELLAUR IN NATURE.

CLOUD COVER HAS REMAINED OVER THE AREA ALL AFTERNOON AND
TEMPERATURES HAVE REMAINED IN THE 70S. THE CLEARING LINE IS
SURGING ACROSS NORTHEASTERN OKLAHOMA AND TEMPERATURES ARE QUICKLY
JUMPING INTO THE 80S ONCE BEHIND THE CLEARING LINE. THE CLEARING LINE
WILL SURGE INTO EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN
MISSOURI IN THE NEXT COUPLE HOURS AND WILL SEE TEMPERATURES
QUICKLY WARM INTO THE 80S. EXPECT THE STORMS ACROSS OKLAHOMA TO
TRACK NORTHEAST. HAIL TO THE SIZE OF HEN EGGS AND TORNADOES WILL
BE POSSIBLE WITH ANY SUPERCELLS AND THERE IS THE POTENTIAL FOR A
STRONG TORNADO AGAIN IF THE CLOUDS CAN CLEAR AND TEMPERATURES WARM
INTO THE 80 LATE THIS AFTERNOON INTO EARLY THIS
EVENING. THIS POTENTIAL SEEMS TO GENERALLY BE ALONG AND SOUTH OF
INTERSTATE 44 AND WEST OF HIGHWAY 65.

A LINE OF STORMS SHOULD DEVELOP AND SWEEP ACROSS THE REGION THIS
EVENING INTO THE OVERNIGHT HOURS. WINDS TO 70 MPH WILL BE
POSSIBLE. GIVEN THE LOW LEVEL SHEAR IN PLACE THERE WILL ALSO BE
THE POTENTIAL FOR MESOVORTICES TORNADOES WITHIN ANY BOW SECTIONS
IN ANY LINE OF STORMS THAT DEVELOP.

MODELS SHOW A BOUNDARY SETTING UP OVER SOUTHERN MISSOURI TONIGHT...AND
WITH THE LOW LEVEL JET TONIGHT COULD SEE ROUND OF STORMS TRACK
OVER THE SAME LOCATIONS INTO THE OVERNIGHT HOURS WITH VERY HEAVY RAIN
AND FLASH FLOODING POSSIBLE.

STORMS MAY LINGER INTO TUESDAY MORNING. ADDITIONAL STORMS MAY
DEVELOP ACROSS THE EASTERN OZARKS TUESDAY AFTERNOON AND EVENING AS
THE COLD FRONT MOVES THROUGH THE AREA. THE AREA WILL BE WORKED
OVER FROM TODAY AND TONIGHTS STORMS AND SHEAR WILL NOT BE AS
STRONG. DEPENDING ON HOW MUCH INSTABILITY THAT CAN DEVELOP THERE
COULD BE A SEVERE HAIL RISK THIS TUESDAY AFTERNOON.

.LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 310 PM CDT MON
MAY 20 2013

THE UPPER LEVEL LOW THAT HAS BROUGHT THE ACTIVE WEATHER TO THE
REGION THROUGH TUESDAY WILL FINALLY KICK OFF TO THE EAST ON
WEDNESDAY AND UPPER LEVEL RIDGING WILL BUILD OVER THE CENTRAL US
THROUGH THE WEEKEND. THIS WILL BRING MORE SEASONABLE TEMPERATURES
TO THE REGION THROUGH THE LONG TERM PERIOD. A FEW WEAK DISTURBANCE
MAY RIDE THROUGH THE RIDGE AND BRING SCATTERED SHOWERS AND
THUNDERSTORMS TO THE REGION THIS WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1255 PM CDT MON MAY 20 2013

A MVFR CLOUD DECK IS CURRENTLY OVER THE AREA EARLY THIS AFTERNOON.
THE CLOUDS SHOULD COVER AND EXPECT VFR CEILINGS TO DEVELOP LATER
THIS AFTERNOON INTO THE OVERNIGHT HOURS. A FEW SHOWER OR STORMS
MAY DEVELOP EARLY THIS AFTERNOON BUT THE BETTER POTENTIAL IS LATE
THIS AFTERNOON INTO THIS EVENING. THERE COULD BE MULTIPLE ROUNDS
INTO OF STORMS PERSISTING INTO THE OVERNIGHT HOURS. IFR
VISIBILITIES WILL BE POSSIBLE WITHIN ANY THUNDERSTORMS. THESE
STORMS WILL ALSO HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE
WITH HEAVY RAINFALL OVERNIGHT.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ073-097-101.

&&

MESOSCALE...WISE
SHORT TERM...WISE
LONG TERM...WISE
AVIATION...WISE
Hazardous weather outlook, May 20, 4:15 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 PM CDT MON MAY 20 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-212115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
415 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  STRONG TO SEVERE THUNDERSTORMS ARE DEVELOPING ACROSS EASTERN
  KANSAS INTO EASTERN OKLAHOMA THIS AFTERNOON. THESE STORMS WILL
  CONTINUE TO TRACK TO THE EAST NORTHEAST LATE THIS AFTERNOON INTO
  THIS EVENING. THESE STORMS WILL BE SUPERCELLS WITH THE POTENTIAL
  FOR LARGE HAIL TO THE SIZE OF HEN EGGS.

  CLOUDS HAVE REMAINED OVER THE AREA FOR MOST OF THE
  AFTERNOON...BUT ARE CLEARING FROM WEST TO EAST. AREAS THAT CAN
  CLEAR LATE THIS AFTERNOON GENERALLY ALONG AND SOUTH OF
  INTERSTATE 44 AND WEST OF HIGHWAY 65 WILL HAVE THE BEST TORNADO
  RISK LATE THIS AFTERNOON INTO THIS EVENING...THERE IS THE
  POTENTIAL FOR A STRONG TORNADO AGAIN IF THE CLOUDS CLEAR AND
  TEMPERATURES WARM INTO THE 80S.

  A LINE OF STORMS ARE THEN EXPECTED TO DEVELOP ACROSS KANSAS AND
  OKLAHOMA AND SWEEP ACROSS THE REGION THIS EVENING INTO THE
  OVERNIGHT HOURS. DAMAGING WINDS IN EXCESS OF 70 MPH WOULD BE
  POSSIBLE WITH ANY BOWING SEGMENTS. THERE WILL ALSO BE A RISK FOR
  TORNADOES WITHIN THE LINE ACROSS THE ENTIRE AREA DUE TO STRONG
  LOW LEVEL SHEAR.

  IN ADDITION...MULTIPLE ROUNDS OF THUNDERSTORMS MAY RESULT IN
  HEAVY RAINFALL AND FLOODING TONIGHT. RAINFALL AMOUNT FROM ONE TO
  TWO INCHES WILL AGAIN BE POSSIBLE ACROSS ALL OF THE OUTLOOK
  AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THE RISK OF ISOLATED SEVERE WEATHER AND FLOODING WILL LINGER
  INTO TUESDAY FOR MOST OF THE MISSOURI OZARKS. THE PRIMARY
  CONCERNS FOR TUESDAY WOULD BE LARGE HAIL...DAMAGING WINDS AND
  HEAVY RAINFALL .

  A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY INTO
  THE WEEKEND BUT SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON INTO THIS
  EVENING FOR AREAS WEST OF HIGHWAY 65 AND FOR ALL OF THE OUTLOOK
  AREA LATER THIS EVENING INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, May 20, 5:54 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             BELLE                   38.29N 91.72W
05/20/2013  E1.75 INCH       MARIES             MO   LAW ENFORCEMENT

            RELAYED BY COUNTY EMERGENCY MANAGEMENT.

&&

JCOLUCCI
Local storm report, May 20, 5:55 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
555 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND GST     PITTSBURG               37.41N 94.70W
05/20/2013  E75 MPH          CRAWFORD           KS   STORM CHASER

            TREES DOWN.

&&

DGAEDE
Local storm report, May 20, 6:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     LAMAR                   37.49N 94.28W
05/20/2013                   BARTON             MO   EMERGENCY MNGR

            BUILDING DAMAGE. SEVERAL ROOFS IN LAMAR BY ESTIMATED 75
            MPH.

0615 PM     TSTM WND DMG     LAMAR                   37.49N 94.28W
05/20/2013                   BARTON             MO   EMERGENCY MNGR

            SEVERAL BLDGS DAMAGED. ROOFS IN LAMAR BY ESTIMATED 75 MPH
            WINDS.

&&

DGAEDE
Local storm report, May 20, 6:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             2 N PURDY               36.85N 93.92W
05/20/2013  E0.50 INCH       BARRY              MO   AMATEUR RADIO

            DIME SIZE

&&

MGRIFFIN
Special weather statement, May 20, 6:26 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT MON MAY 20 2013

MOZ089-090-094-095-102-210015-
CHRISTIAN MO-GREENE MO-BARRY MO-DADE MO-LAWRENCE MO-
626 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BARRY...NORTHWESTERN
CHRISTIAN...SOUTHEASTERN DADE...SOUTHEASTERN LAWRENCE AND
SOUTHWESTERN GREENE COUNTIES UNTIL 715 PM CDT...

AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONETT...MOVING NORTHEAST AT 50 MPH. NICKEL
SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ASH GROVE...AURORA...BATTLEFIELD...
BILLINGS...BOIS D'ARC...CHESAPEAKE...CLEVER...EVERTON...FREISTATT...
HALLTOWN...HOBERG...MARIONVILLE...MONETT...MOUNT VERNON...PIERCE
CITY...PLEASANT RIDGE...PURDY...REPUBLIC...SPRINGFIELD AND VERONA.

INTERSTATE 44 BETWEEN MILE MARKERS 41 AND 73 WILL ALSO BE IMPACTED BY
THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3689 9407 3689 9406 3742 9364 3716 9322
      3699 9352 3700 9360 3694 9361 3678 9389
TIME...MOT...LOC 2327Z 232DEG 44KT 3691 9390

GRIFFIN
Local storm report, May 20, 6:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     3 NE LAMAR              37.53N 94.24W
05/20/2013                   BARTON             MO   EMERGENCY MNGR

            ROOF DAMAGE TO BUILDING AT INTERSECTION OF HIGHWAY C AND
            F APPROXIMATELY 3 MILES NORTHEAST OF LAMAR.

&&

DGAEDE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:09 PM CDTSevere Thunderstorm WarningSGFNewton36 min
May 19, 9:41 PM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 19 more12 hr
May 19, 10:00 PM CDTSevere Thunderstorm WarningSGFVernon60 min
May 19, 10:41 PM CDTSevere Thunderstorm WarningSGFSt. Clair34 min
May 19, 11:33 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon57 min
May 20, 12:04 AM CDTFlash Flood WarningSGFVernon9 hr
May 20, 12:08 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair67 min
May 20, 12:13 AM CDTTornado WarningSGFBarton, Dade47 min
May 20, 12:38 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk52 min
May 20, 12:42 AM CDTTornado WarningSGFPolk33 min
May 20, 1:17 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas43 min
May 20, 4:44 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more23 hr
May 20, 4:46 AM CDTAreal Flood AdvisorySGFBarton, Dade, Jasper6 hr
May 20, 5:27 AM CDTRiver Flood WarningSGFVernon3 days
May 20, 8:49 AM CDTRiver Flood WarningSGFVernon4 days
May 20, 8:58 AM CDTAreal Flood WarningSGFVernon6 hr
May 20, 1:51 PM CDTSpecial Weather StatementSGFLawrence24 min
May 20, 2:35 PM CDTSpecial Weather StatementSGFGreene25 min
May 20, 3:09 PM CDTSpecial Weather StatementSGFPolk36 min
May 20, 3:11 PM CDTSpecial Weather StatementSGFCedar34 min
May 20, 3:16 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, Polk, St. Clair44 min
May 20, 3:23 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk52 min
May 20, 4:08 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede52 min
May 20, 4:47 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski28 min
May 20, 5:09 PM CDTSevere Thunderstorm WarningSGFMaries, Miller36 min
May 20, 5:40 PM CDTSevere Thunderstorm WarningSGFMaries20 min
May 20, 5:42 PM CDTTornado WarningSGFBarton33 min
May 20, 6:11 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair34 min
May 20, 6:14 PM CDTTornado WarningSGFBarton, Cedar, Dade, Vernon46 min
May 20, 6:26 PM CDTSpecial Weather StatementSGFLawrence49 min
May 20, 6:26 PM CDTSevere Thunderstorm WarningSGFJasper, Newton64 min
May 20, 6:33 PM CDTTornado WarningSGFJasper, Newton42 min
May 20, 6:47 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Dade, Dallas, Hickory, Polk and 1 more43 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.